| Model Number |
720185-01 |
| Medical Device Problem Code |
Mechanical Problem (1384)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/03/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that an inflatable penile prosthesis (ipp) stopped functioning.A surgical procedure was performed to remove and replace the reservoir.No patient complications were reported.
Additional Manufacturer Narrative
Model number/catalog number: 72404252-10,
batch/lot number: 1100577285,
model/catalog description: lgx preconnect ms 18cm ps 10cm tl iz,
unique identifier (udi) #: (b)(4).